# SDR REXA2024020200135

- Difficulty date: January 27, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 36,537 hours, 25,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRECHECK OF EMERGENCY LIGHT SYSTEM FOR EOR33017, FOUND OVERWING EXIT LIGHTS INOP ON LH AND RH FWD AND AFT SIDE,  AND MID WING FWD AND AFT EMERGENCY LIGHTS INOP.  FOUND BOTH BATTERIES AND CHARGERS INOP IN POSITIONS PS37 AND PS43. REMOVED AND REPLACED BATTERIES IAW JOB CARD 33-900-701. PN'S ON/OFF 2013-1ASMI. PS37 SN ON 17900, SN OFF 16491, PS43 SN ON 17899, SN OFF 16916. REMOVED AND REPLACED BATTERY CHARGER ASSYS IAW 900AMM33-51-17 PN'S ON/OFF 11-0049. PS37 SN ON 22396, SN OFF 28060, PS43 SN ON 26948, SN OFF 16169. PN 11-0049, SN 16169, REMOVED PN 11-0049, SN 22350. OPS CHECK GOOD.
